×

zbMATH — the first resource for mathematics

Convergences preserving the fixed point property. (English) Zbl 0985.54035
Summary: Coincidence theorems for very general (non-Hausdorff) topological spaces \(X\) and \(Y\) are proved, e.g., if \(\{f_{\gamma }\}_{\gamma \in \Gamma }\), \(\{g_{\gamma }\}_{\gamma \in \Gamma }\) are two nets of functions from \(X\) to \(Y\) satisfying \((\forall \gamma \in \Gamma)(\exists x_{\gamma }\in X) (f_{\gamma }(x_{\gamma })=g_{\gamma }(x_{\gamma }))\), \(\{f_{\gamma }\}_{\gamma \in \Gamma }\) converges strongly to \(f\) and \( \{g_{\gamma }\}_{\gamma \in \Gamma } \) converges strongly to \(g\), then (under certain conditions posed on \(f\) and \(g\)) the equation \(f(x) = g(x)\) has a solution. The paper shows that strong convergence and some other convergences preserve the fixed point property.

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] BEER G.: Topologies on Closed and Closed Convex Sets. Math. Appl. 268, Kluwer, Dordrecht, 1993. · Zbl 0792.54008
[2] DI MAIO G.-HOLA E.-HOLY D.-MCCOY R. A.: Topologies on the space of continuous functions. Topology Appl. 86 (1998), 105-122. · Zbl 0940.54023
[3] DI MAIO G.-HOLA E.-HOLY D.: Attouch-Wets topology on function spaces. Boll. Un. Mat. Ital. A (7) 9 (1995), 259 272. · Zbl 0842.54028
[4] FOURNIER G.-GRANAS A.: The Lefschetz fixed point theorem for some classes of non-metrizable spaces. J. Math. Pures Appl. (9) 52 (1973), 271-284. · Zbl 0294.54034
[5] GODET-THOBIE, CH.-KUPKA I.: Strong convergence and fixed points. Preprint 1993.
[6] HOLA E.-MCCOY R. A.: Functions having closed graphs. Kobe J. Math. 10 (1993), 117-124. · Zbl 0806.54011
[7] HOLÁ E.-MCCOY R. A.: Compactness in the fine and related topologies. Preprint. · Zbl 0990.54016
[8] HOLÝ D.: Properties related to the first countability in the fine and further topologies. Preprint. · Zbl 1072.54012
[9] IRUDYANATHAN A.: Cover close topologies on function spaces. Gen. Topoplogy Appl. 10 (1979), 275-281.
[10] KELLEY J.: General Topology. Van Nostrand, New York, 1955. · Zbl 0066.16604
[11] KUPKA I.: A generalised uniform convergence and Dini’s theorem. New Zealand J. Math. 26 (1997), 67-72. · Zbl 0954.54003
[12] KUPKA I.-TOMA V.: A uniform convergence for non-uniform spaces. Publ. Math. Debrecen 47 (1995), 299-309. · Zbl 0879.54003
[13] NAIMPALLY S. A.: Graph topology for function spaces. Trans. Amer. Math. Soc. 123 (1966), 267-272. · Zbl 0151.29703
[14] PÉRAIRE Y.: Convergence forte et relation forte. Preprint 1997.
[15] SMITHSON R. E.: Multifunctions. Nieuw Arch. Wisk. (4) 20 (1972), 31-53. · Zbl 0238.54047
[16] TOMA V.: Strong convergence and Dini theorems for non-uniform spaces. Ann. Math. Blaise Pascal 4 (1997). 97-102. · Zbl 0888.54007
[17] TUKEY J. W.: Convergence and Uniformity in Topology. Princeton University Press, Princeton, 1940. · Zbl 0025.09102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.